The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (875 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 4, 1996, pp. 949–959
DOI: 10.4171/ZAA/739

Published online: 1996-12-31

Stability of Linear Evolution Equations in Lattice Normed Spaces

Michael Gil'[1]

(1) Ben Gurion University of the Negev, Beer-Sheva, Israel

Linear evolution equations in a space with a generalized norm are considered. Stability conditions are obtained. In particular, the "freezing" method for ordinary differential equations is extended to equations in Banach spaces.

Keywords: Linear evolution equations, stability

Gil' Michael: Stability of Linear Evolution Equations in Lattice Normed Spaces. Z. Anal. Anwend. 15 (1996), 949-959. doi: 10.4171/ZAA/739